# SDR USAA951153

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47023
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 200
- Part time: 68,208 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-3 CHECK CARD 9-46-80-146, FOUND .3750 INCH CRACK BOTH SIDES OF 4TH DOOR STOP HOLE FROM BOTTOM, STATION 200 LEFT.  INSTALLED DOUBLER PER EA NR 311550.  (M)
